RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2001, Volume 70, Issue 5, Pages 798–800 (Mi mz793)  

Brief Communications

Conformal Mapping of Orthogonal Surfaces in $E^{2n}$

M. A. Cheshkova

Altai State University

DOI: https://doi.org/10.4213/mzm793

Full text: PDF file (173 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2001, 70:5, 727–729

Bibliographic databases:

Received: 13.02.1998
Revised: 13.03.2001

Citation: M. A. Cheshkova, “Conformal Mapping of Orthogonal Surfaces in $E^{2n}$”, Mat. Zametki, 70:5 (2001), 798–800; Math. Notes, 70:5 (2001), 727–729

Citation in format AMSBIB
\Bibitem{Che01}
\by M.~A.~Cheshkova
\paper Conformal Mapping of Orthogonal Surfaces in $E^{2n}$
\jour Mat. Zametki
\yr 2001
\vol 70
\issue 5
\pages 798--800
\mathnet{http://mi.mathnet.ru/mz793}
\crossref{https://doi.org/10.4213/mzm793}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1882355}
\zmath{https://zbmath.org/?q=an:1035.53009}
\transl
\jour Math. Notes
\yr 2001
\vol 70
\issue 5
\pages 727--729
\crossref{https://doi.org/10.1023/A:1012999531688}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000173100200017}


Linking options:
  • http://mi.mathnet.ru/eng/mz793
  • https://doi.org/10.4213/mzm793
  • http://mi.mathnet.ru/eng/mz/v70/i5/p798

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:166
    Full text:102
    References:29
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020